Volume 70, Number 6, June 2005
|Page(s)||824 - 830|
|Section||Condensed matter: electronic structure, electrical, magnetic, and optical properties|
|Published online||13 May 2005|
Sufficient conditions for topological order in insulators
Center for Nonlinear Studies and Theoretical Division, Los Alamos National Laboratory Los Alamos, NM 87545, USA
Corresponding author: firstname.lastname@example.org
Accepted: 26 April 2005
We prove the existence of low-energy excitations in insulating systems at general filling factor under certain conditions, and discuss in which cases these may be identified as topological excitations. In the specific case of half-filling this proof provides a significantly shortened proof of the recent higher-dimensional Lieb-Schultz-Mattis theorem.
PACS: 75.10.Jm – Quantized spin models
© EDP Sciences, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.